# SDR FDEA201407171834

- Difficulty date: July 17, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STATION 1618 STRINGER 18L, STRINGER HAS CORROSION FOUND AFTER SPLICE.  REMOVED IAW SNRM N02602.  ACCOMPLISHED EA F-5310-T0309662, TITLE FUSELAGE MAINFRAME SPLICE REPAIR FOR CORRODED STRINGER 18L AT STATION 1618.  REPAIR CLASSIFIED AS MAJOR.
